# SDR 08FDEA02287

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09831
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE FOUND EXISTING REPAIR ON BEAVER TAIL NOT IN COMPLIANCE WITH SRM 57-00-01 VOL I FIG 8.  ACCOMPLISHED EA 8-5710-120488.
